Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Serre duality and envelopes of holomorphy


Author: Henry B. Laufer
Journal: Trans. Amer. Math. Soc. 128 (1967), 414-436
MSC: Primary 32.50
DOI: https://doi.org/10.1090/S0002-9947-1967-0222341-9
MathSciNet review: 0222341
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0222341-9
Article copyright: © Copyright 1967 American Mathematical Society